ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On the Stability of Nonlinear Time-Varying Systems

Venkatesh, YV (1973) On the Stability of Nonlinear Time-Varying Systems. In: IEEE Transactions on Automatic Control, 18 (1). pp. 67-68.

[img]
Preview
PDF
stability.pdf

Download (191Kb)

Abstract

Concerning the absolute stability of a nonlinear time-varying feedback system, an important correction to the results of the author [1] is presented.

Item Type: Journal Article
Additional Information: ©1973 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Department/Centre: Division of Electrical Sciences > Electrical Engineering
Date Deposited: 30 Aug 2005
Last Modified: 19 Sep 2010 04:19
URI: http://eprints.iisc.ernet.in/id/eprint/3576

Actions (login required)

View Item View Item